# SDR P5CA2018041600063

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,244 hours, 20,151 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Part number: 8TJ99GGE1
- Part serial: 0T35741
- Condition: Malfunctioned
- Location: Apu Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU OIL LEVEL INDICATED LOW.    REMOVED AND REPLACED APU OIL QTY TRANSMITTER IAW AMM 49-9-04/401,  LEAK CHECKED GOOD, OPS CHECKED GOOD.
